File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Guaranteed cost control for uncertain neutral stochastic systems via dynamic output feedback controllers

TitleGuaranteed cost control for uncertain neutral stochastic systems via dynamic output feedback controllers
Authors
KeywordsGuaranteed cost control
Linear matrix inequality
Neutral stochastic systems
Output feedback
Uncertain systems
Issue Date2009
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239
Citation
Journal Of Optimization Theory And Applications, 2009, v. 143 n. 1, p. 207-223 How to Cite?
AbstractThis paper deals with the problem of guaranteed cost control for uncertain neutral stochastic systems. The parameter uncertainties are assumed to be time-varying but norm-bounded. Dynamic output feedback controllers are designed such that, for all admissible uncertainties, the resulting closed-loop system is mean-square asymptotically stable and an upper bound on the closed-loop value of the cost function is guaranteed. By employing a linear matrix inequality (LMI) approach, a sufficient condition for the solvability of the underlying problem is obtained. A numerical example is provided to demonstrate the potential of the proposed techniques. © Springer Science+Business Media, LLC 2009.
Persistent Identifierhttp://hdl.handle.net/10722/124851
ISSN
2015 Impact Factor: 1.16
2015 SCImago Journal Rankings: 0.898
ISI Accession Number ID
Funding AgencyGrant Number
RGCHKU 7103/01P
HKU 7031/06P
National Natural Science Foundation of P.R. China60304001
60074007
NSERC-CanadaOPG0035444
Funding Information:

This work is partially supported by RGC HKU 7103/01P and RGC HKU 7031/06P, and the National Natural Science Foundation of P.R. China under Grants 60304001 and 60074007 and by NSERC-Canada, Grant OPG0035444.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorShi, Pen_HK
dc.contributor.authorBoukas, EKen_HK
dc.contributor.authorZou, Yen_HK
dc.date.accessioned2010-10-31T10:57:43Z-
dc.date.available2010-10-31T10:57:43Z-
dc.date.issued2009en_HK
dc.identifier.citationJournal Of Optimization Theory And Applications, 2009, v. 143 n. 1, p. 207-223en_HK
dc.identifier.issn0022-3239en_HK
dc.identifier.urihttp://hdl.handle.net/10722/124851-
dc.description.abstractThis paper deals with the problem of guaranteed cost control for uncertain neutral stochastic systems. The parameter uncertainties are assumed to be time-varying but norm-bounded. Dynamic output feedback controllers are designed such that, for all admissible uncertainties, the resulting closed-loop system is mean-square asymptotically stable and an upper bound on the closed-loop value of the cost function is guaranteed. By employing a linear matrix inequality (LMI) approach, a sufficient condition for the solvability of the underlying problem is obtained. A numerical example is provided to demonstrate the potential of the proposed techniques. © Springer Science+Business Media, LLC 2009.en_HK
dc.languageengen_HK
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239en_HK
dc.relation.ispartofJournal of Optimization Theory and Applicationsen_HK
dc.subjectGuaranteed cost controlen_HK
dc.subjectLinear matrix inequalityen_HK
dc.subjectNeutral stochastic systemsen_HK
dc.subjectOutput feedbacken_HK
dc.subjectUncertain systemsen_HK
dc.titleGuaranteed cost control for uncertain neutral stochastic systems via dynamic output feedback controllersen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-3239&volume=143&issue=1&spage=207&epage=223&date=2009&atitle=Guaranteed+cost+control+for+uncertain+neutral+stochastic+systems+via+dynamic+output+feedback+controllersen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s10957-009-9550-3en_HK
dc.identifier.scopuseid_2-s2.0-70350273381en_HK
dc.identifier.hkuros179603en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-70350273381&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume143en_HK
dc.identifier.issue1en_HK
dc.identifier.spage207en_HK
dc.identifier.epage223en_HK
dc.identifier.isiWOS:000270433500012-
dc.publisher.placeUnited Statesen_HK
dc.relation.projectDecay rate estimation and synthesis of functional differential systems via semi-definite programming-
dc.relation.projectA multi-performance approach to reliable control for dynamic systems subject to faults and saturation-
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridShi, P=15751801400en_HK
dc.identifier.scopusauthoridBoukas, EK=35606105900en_HK
dc.identifier.scopusauthoridZou, Y=7402166773en_HK
dc.identifier.citeulike4404246-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats